一四元数矩阵方程解的研究  

INVESTIGATION OF THE SOLUTION TO A QUATERNION MATRIX EQUATION

在线阅读下载全文

作  者:江静[1] 包玉宝[2] 王文锋[3] 

机构地区:[1]齐鲁师范学院数学与应用数学系,济南250013 [2]山东师范大学数学科学学院,济南250014 [3]滨州学院自动化系,山东滨州256603

出  处:《山东师范大学学报(自然科学版)》2011年第2期6-8,共3页Journal of Shandong Normal University(Natural Science)

基  金:滨州学院科研基金资助项目(BZXYKJ0802).

摘  要:摘要在四元数体上用矩阵秩的方法研究了矩阵方程的Hermitian解,得到了一个矩阵方程的Hermitian解能够分鳃成两个矩阵方程Hermitian解和的充分必要条件.利用和分解的关系式推导出四元数矩阵Hermitian广义逆等式成立的充要条件.By using methods of rank for matrix, we investigate Hermitian solution to the matrix equation over quaternion algebra. We give some necessary and sufficient conditions for Hermitian solution of one matrix equation to decompose the sum of Hermitian solutions of the other two matrix equations. We also present necessary and sufficient conditions of Hermitian generalized inverse equalities by the additive decompositions.

关 键 词:四元数矩阵方程  Hermitian广义逆 

分 类 号:O153.3[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象